# SDR UPS99231213

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON FLOORBEAM AT BS 720, RBL 46 TO RBL 50 WL 208.  REMOVED AREA OF CORROSION IN A AREA OF 1.0 X 1.0 AND 1.0 X .75, REMOVED MAX .141 FROM ORIG OF .151 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED UPPER SECTION OF FLOORBEAM FROM BS 720 RBL 0 TO RBL 70.  FABRICATED NEW SECTION AND REPAIR SPLICES FILLERS.  INSTALLED ALL PER SRM 53-10-8, 51-30-5, 51-30-6, 51-30-2.
